# SDR 98UAL900438

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LANDING GEAR DID NOT COMPLETELY EXTEND ON FIRST ATTEMPT.  CYCLED GEAR, OPS NORMAL.  *S/D*  LGCIU REPORTED NLG R DOOR PROX SENSOR 38GA TARGET POSITION.  CHECKED GAPS AND FOUND WITHIN TOLERANCE PER AMM 32-31-73.  BITE TEST OK.  NO FURTHER PROBLEMS.
